Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 937583, 9 pages
http://dx.doi.org/10.1155/2014/937583
Research Article

Fault Diagnosis and Fault Tolerant Control for Non-Gaussian Singular Time-Delayed Stochastic Distribution Systems

1School of Electrical Engineering, Zhengzhou University, Zhengzhou 450001, China
2Nanjing University of Aeronautics and Astronautics, Nanjing, Jiangsu 210016, China

Received 12 November 2013; Accepted 21 January 2014; Published 27 February 2014

Academic Editor: Shuping He

Copyright © 2014 Lina Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lina Yao, Long Feng, and Bin Jiang, “Fault Diagnosis and Fault Tolerant Control for Non-Gaussian Singular Time-Delayed Stochastic Distribution Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 937583, 9 pages, 2014. https://doi.org/10.1155/2014/937583.